# SDR F3LA00131

- Difficulty date: June 24, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION FOUND NR 2 ENGINE INBOARD COWL DAMAGED, EXTERNAL SURFACE, 32 INCHES FROM AFT END AND 12 INCHES FROM TOP.  MAINTENANCE REMOVED DAMAGED AREA.  FABRICATED AND INSTALLED DOUBLER AND FILLER PER SRM 54-10-3.  (M)
